# SDR DALA2017030601836

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 67,262 hours, 12,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CABIN AISLE EMERGENCY LIGHT ASSY DAMAGED.  R & R THE EMERGENCY LIGHT ASSEMBLIES IAW AMM 33-51.
